# SDR P5CA2022012600021

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 82,336 hours, 13,903 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 ENG R/H CORE COWL EXHAUST LWR EDGE FOUND SEVERAL RIVET HOLES CRACKED.( #4 ENG R/H CORE COWL PRECOOLER EXTERNAL DOUBLER REPAIR. )
